Self-exciting piecewise linear processes

Nikita Ratanov

Research output: Contribution to journalResearch Articlepeer-review


The paper concerns a piecewise linear process controlled by the set of
velocities {cn}n≥0 consecutively switched after exponentially distributed, Exp(λn),
n ≥ 0, time intervals. The distribution of such process is studied in detail, including
the distribution of the first passage time through the constant boundary.
The processes which moves by alternating patterns and with a double jump
component are also studied.
Translated title of the contributionProcesos lineales de piezas autoexcitantes
Original languageEnglish (US)
Pages (from-to)455 - 471
JournalAlea: Estudios Neolatinos
StatePublished - 2017


Dive into the research topics of 'Self-exciting piecewise linear processes'. Together they form a unique fingerprint.

Cite this